# SDR J1Q2009F00000

- Difficulty date: January 7, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N720JC
- Make and model: Amd 20F5
- Aircraft serial: 273
- Engine: Garrtt TFE731*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13300020
- Part serial: 1574
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIRED PRESSURIZATION CONTROLLER PN 13300-020, SN 1574 INTO  N720JC, SN 273 ON 01-07-2009.  THIS CONTROLLER IS CAUSING THE OUTFLOW VALVE SOLENOID TO CHATTER WITH GROUND POWER APPLIED.  THIS UNIT WAS REPAIRED , TRACKING NR 61977 DATED JUNE 15, 2007.  SIMILAR DEFECTS HAVE BEEN AN ONGOING ISSUE WITH THESE PRESSURIZATION CONTROLLERS.
